# SDR YENA20110718303

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 26,790 hours, 9,319 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B13960
- Condition: Failed
- Location: Weather Radar
- Part time: 35,119 hours, 12,518 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1761 FLL-SJU, WX RADAR HAD TO BE TURNED OFF AFTER A RED SWEEP ON HALF OF THE ND FOLLOWING BY A BURNED/ELECTRICAL ODOR DURING BAD WX AND STATIC PENETRATION.  PERFORMED BITE TEST OF WX RADAR SYS IAW 34-41-00 FOUND WX RADAR TRANSCEIVER 91 SQ 10 AT FAULT.  REMOVED AND REPLACED WX RADAR TRANSCEIVER (1SQ1) IAW AMM 34-41-33.  ALL SYS OPS CHECK NORMAL.  OK FOR SERVICE.
